# SDR 58728

- Difficulty date: February 10, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N178YV
- Make and model: Beech 1900D
- Aircraft serial: UE178
- Aircraft time: 14,936 hours, 28,338 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Stuck
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FLAPS STUCK AT A PLACE IN BETWEEN 17 DEGREES & 34 DEGREES. CREW THEN DECIDED TO RETURN TO FIELD AND LANDED SAFELY WITH NO FURTHER INCIDENTS.  CLEANED LT / RT SPLIT FLAP SWITCHES OPS CK NORMAL.
